Dimitrios G. Konstantinides
Dimitrios G. Konstantinides
Unknown affiliation
Verified email at aegean.gr
Cited by
Cited by
Estimates for the ruin probability in the classical risk model with constant interest force in the presence of heavy tails
D Konstantinides, Q Tang, G Tsitsiashvili
Insurance: Mathematics and Economics 31 (3), 447-460, 2002
A local limit theorem for random walk maxima with heavy tails
S Asmussen, V Kalashnikov, D Konstantinides, C Klüppelberg, ...
Statistics & probability letters 56 (4), 399-404, 2002
Ruin under interest force and subexponential claims: a simple treatment
V Kalashnikov, D Konstantinides
Insurance: Mathematics and Economics 27 (1), 145-149, 2000
Large deviations and ruin probabilities for solutions to stochastic recurrence equations with heavy-tailed innovations
DG Konstantinides, T Mikosch
The Annals of Probability 33 (5), 1992-2035, 2005
Extreme values of the cyclostationary Gaussian random process
DG Konstant, VI Piterbarg
Journal of applied probability, 82-97, 1993
The probabilities of absolute ruin in the renewal risk model with constant force of interest
DG Konstantinides, KW Ng, Q Tang
Journal of Applied Probability 47 (2), 323-334, 2010
Risk measures in ordered normed linear spaces with non-empty cone-interior
DG Konstantinides, CE Kountzakis
Insurance: Mathematics and Economics 48 (1), 111-122, 2011
Asymptotics for ruin probabilities in a discrete-time risk model with dependent financial and insurance risks
Y Yang, DG Konstantinides
Scandinavian Actuarial Journal 2015 (8), 641-659, 2015
Precise large deviations for sums of negatively dependent random variables with common long-tailed distributions
DG Konstantinides, F Loukissas
Communications in statistics-theory and methods 40 (19-20), 3663-3671, 2011
Precise large deviations for consistently varying-tailed distributions in the compound renewal risk model
DG Konstantinides, F Loukissas
Lithuanian mathematical journal 50 (4), 391-400, 2010
Forecasting mortality rate by multivariate singular spectrum analysis
R Mahmoudvand, D Konstantinides, PC Rodrigues
Applied Stochastic Models in Business and Industry 33 (6), 717-732, 2017
Uniform asymptotics for discounted aggregate claims in dependent risk models
Y Yang, K Wang, DG Konstantinides
Journal of Applied Probability 51 (3), 669-684, 2014
Gnedenko-Type Limit Theorems for Cyclostationary χ2-Processes
DG Konstantinides, V Piterbarg, S Stamatovic
Lithuanian Mathematical Journal 44 (2), 157-167, 2004
Ruin probability
V Kalashnikov
Geometric Sums: Bounds for Rare Events with Applications, 171-200, 1997
Asymptotic ruin probabilities for a multidimensional renewal risk model with multivariate regularly varying claims
DG Konstantinides, J Li
Insurance: Mathematics and Economics 69, 38-44, 2016
Modeling reliability for wireless sensor node coverage in assistive testbeds
Z Le, E Becker, DG Konstantinides, C Ding, F Makedon
Proceedings of the 3rd International Conference on PErvasive Technologies …, 2010
Risk models with extremal subexponentiality
DG Konstantinides
Brazilian Journal of Probability and Statistics, 63-83, 2007
Two-sided bounds for ruin probability under constant interest force
DG Konstantinides, QH Tang, GS Tsitsiashvili
Journal of Mathematical Sciences 123 (1), 3824-3833, 2004
Large deviations and ruin probabilities for solutions to stochastic recurrence equations with heavy-tailed innovations
G Konstantinides, T Mikosch
Ann. Prob, 2004
Supertails in risk theory
GS Tsitsiashvili, DG Konstantinidis
Dal'nevostochnyi Matematicheskii Zhurnal 2 (1), 68-76, 2001
The system can't perform the operation now. Try again later.
Articles 1–20